Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 314, Number 2
HTML articles powered by AMS MathViewer

Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems
G. Keller PDF
Trans. Amer. Math. Soc. 314 (1989), 433-497
The nonlinear geometry of linear programming. I. Affine and projective scaling trajectories
D. A. Bayer and J. C. Lagarias PDF
Trans. Amer. Math. Soc. 314 (1989), 499-526
The nonlinear geometry of linear programming. II. Legendre transform coordinates and central trajectories
D. A. Bayer and J. C. Lagarias PDF
Trans. Amer. Math. Soc. 314 (1989), 527-581
Lorentz spaces that are isomorphic to subspaces of $L^ 1$
Carsten Schütt PDF
Trans. Amer. Math. Soc. 314 (1989), 583-595
A Picard theorem with an application to minimal surfaces
Peter Hall PDF
Trans. Amer. Math. Soc. 314 (1989), 597-603
Some properties of the curve straightening flow in the plane
Anders Linnér PDF
Trans. Amer. Math. Soc. 314 (1989), 605-618
Stability in the isoperimetric problem for convex or nearly spherical domains in $\textbf {R}^ n$
Bent Fuglede PDF
Trans. Amer. Math. Soc. 314 (1989), 619-638
A uniform algebra of analytic functions on a Banach space
T. K. Carne, B. Cole and T. W. Gamelin PDF
Trans. Amer. Math. Soc. 314 (1989), 639-659
Weighted norm inequalities for the continuous square function
J. Michael Wilson PDF
Trans. Amer. Math. Soc. 314 (1989), 661-692
On two-cardinal properties of ideals
Jacek Cichoń PDF
Trans. Amer. Math. Soc. 314 (1989), 693-708
Boundary layers in approximate solutions
K. T. Joseph PDF
Trans. Amer. Math. Soc. 314 (1989), 709-726
Sobolev inequalities for products of powers
A. Eduardo Gatto and Richard L. Wheeden PDF
Trans. Amer. Math. Soc. 314 (1989), 727-743
The graded Witt ring and Galois cohomology. II
Jón Kr. Arason, Richard Elman and Bill Jacob PDF
Trans. Amer. Math. Soc. 314 (1989), 745-780
On certain integrals associated to CR-functions
Telemachos Hatziafratis PDF
Trans. Amer. Math. Soc. 314 (1989), 781-802
Topologically principal part of analytic functions
Etsuo Yoshinaga PDF
Trans. Amer. Math. Soc. 314 (1989), 803-814
Isospectral potentials on a discrete lattice. III
Thomas Kappeler PDF
Trans. Amer. Math. Soc. 314 (1989), 815-824
Projective $n$-folds of log-general type. I
M. Beltrametti, A. Biancofiore and A. J. Sommese PDF
Trans. Amer. Math. Soc. 314 (1989), 825-849
The group of automorphisms of $L^ 1(0,1)$ is connected
F. Ghahramani PDF
Trans. Amer. Math. Soc. 314 (1989), 851-859